# SDR FDEA201807221804

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 81,531 hours, 16,445 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: ARB7118
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING MLG SUPPORT ASSY P/N ARB7118 LOWER PAD HAS PITTING CORROSION. REMOVED CORROSION PER SRM 57-20-14-2R REPAIR 4(B).
